# SDR DALA2021110806881

- Difficulty date: November 6, 2021
- Submitted: November 8, 2021
- Operation: Air carrier
- Aircraft: N180DN
- Make and model: Boeing 767332
- Aircraft serial: 25985
- Aircraft time: 128,671 hours, 19,047 cycles
- System (JASC): 5270 · Door Warning System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 180 AFT LEFT ARM SLIDE LIGHT INTERMITENT WHEN DISARM. CORRECTIIVE ACTION: FWD AFT LEFT ARM SLIDE LIGHT TO MEL 52-11-01. MEL/PLAC. INSTALLED. (7989592)
